It is currently Fri Oct 31, 2014 5:21 am

News News of Copaxone

Site map of Copaxone » Forum : Copaxone

A board to discuss the Multiple Sclerosis modifying drug Copaxone

MS, copaxone, and weight gain

Hi, I am new to this site so please bear with me. I was reading about Copaxone and weight. I also saw posts elsewhere on avonex and weight gain. I was diagnosised with MS in 2003. Started on Avonex, flu like symptoms just kept getting worse, so my Doctor changed my drug to beta-serone. Side effect here was terrible insomnia. So I was switched to copaxone. Side effects are fatigue depression, insomnia, and injection site ...
Read more : MS, copaxone, and weight gain | Views : 2829 | Replies : 1


Going to try Copaxone

I have been on really high dose Vitamin D and just had a bad bout of double vision and prior to that Lhermites sign.

I was on taking 40,000IU/day because in recent phase I trials this is the maximum dose that subjects were given. Ive been on this dosage for a little over a year and it is not working for me.

It appears that vitamin D can induce adaptive regulatory T cells which seem ...
Read more : Going to try Copaxone | Views : 1651 | Replies : 6


Horrible pain as soon as medication started going in

I have been on copaxone now almost 4 months and had the usual stinging afterwards bruises and welts but the other night I got the auto injector ready for my stomach and went to put it in, needle goes in and medication starts.... I could NOT finish it, it hurt SO BAD i ended up pulling the needle out and medication went everywhere!!!!! it felt like the usual stinging but 1000x's worse!!! I seriously thought ...
Read more : Horrible pain as soon as medication started going in | Views : 2324 | Replies : 6


Traveling with coaxone?

I am flying to chicago to meet with dr burt about his trial on Monday, and since I take coaxone! I am wondering about taking it in a carry on bag on the plane. Anyone have experience with this? I don't fly often and would like any advice anyone has.
Read more : Traveling with coaxone? | Views : 2683 | Replies : 12


Copaxone and the Common Cold

Has anyone had their ISRs worsen when a cold was coming on?

I had foot surgery on 12.9.11, followed by a cold that lasted 3 weeks. In all 6 weeks of "recovery." My ISRs worsened during that time. To the point last week, the IS were hard, red, inflamed, and up to 3" in diameter for 2-3 days post injection with a large hard bump lasting for up to 8 days.
Read more : Copaxone and the Common Cold | Views : 1894 | Replies : 4


copaxone and medicare

Does anyone know why shared solutions will not give assistance to people on medicare or medicaid? Is it a law?
My copay part d medicare is 1300.00 a month. Shared solutions won't even return my calls. If you check their ad, they are clear that anyone on a govt health plan will not get help. WHy? Why? Why?
Read more : copaxone and medicare | Views : 2019 | Replies : 0


Thinking About Going Off Copaxone

:?: I'm wondering if anyone has experience going off Copaxone. If it can be stopped immediately or if I will need to taper off? I could call Shared Solutions (SS), but don't think I'll get a positive answer since I'm wanting to end this treatment. I will be calling my neurologist on Monday, I'm just not sure I can do another injection.

I am having terrible ISRs ...
Read more : Thinking About Going Off Copaxone | Views : 5742 | Replies : 13


Copaxone appears to repair nerve tissue in MS patients

Image


Copaxone repairs nerve tissue in multiple sclerosis patients, said Teva Pharmaceutical Industries Ltd. in reporting the results of a 12-month MRI study on the evolution of multiple sclerosis lesions. The study was published in the January issue of "Frontiers in Bioscience".

“These data indicate that treatment with Copaxone resulted in a measureable amount of tissue repair in study patients,” said the lead research Dr. Robert Zivadinov, Director of the Buffalo Neuroimaging Analysis Center at ...
Read more : Copaxone appears to repair nerve tissue in MS patients | Views : 2518 | Replies : 0


Copaxone Injection Sites

My doctor has prescribed Copaxone, but I am reluctant to give it a try. I read that the injection sites often are left with pits and/or knots in the skin. Does anyone know if this is due to the auto-inject system or a side effect of the medicine itself?

Thanks!!

Robin
Read more : Copaxone Injection Sites | Views : 3941 | Replies : 3


Copaxone Reaction

Just wanted to quickly document my first bad reaction to copaxone after being on it 5 months.

I injected it as usual (although this time I did bleed quite badly afterwards which makes me think I might have injected into a blood vessel)

After about 3 minutes I had a feeling of very very mild breathing issues and a slight feeling of flushing (this was all so minimal that although I knew it was a ...
Read more : Copaxone Reaction | Views : 1949 | Replies : 0


 

Login  •  Register


Statistics

Total posts 221008 • Total topics 22915 • Total members 14474


Contact us | Terms of Service